It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-21-2008, 08:14 PM   #1
Newbie
(male)
 
Join Date: Jan 2008
Location: Los Angeles, CA, USA
Posts: 2
ashhill HB User
Penis shrinkage because of medication?

I am a 24/m. 6'0" and 215 pounds.

I have a few medical conditions that I regularly take medicine for. I'm on Adderall/Ritalin for daytime sleepiness and I also take Remeron for depression and Klonopin at bedtime so I can tolerate a CPAP machine because I have a mild case of sleep apnea. I'm also on Nexium for acid reflux.

Over the past 6 months or so, I've noticed that my penis is smaller - especially in a flaccid state. Sometimes I have a difficult time grabbing onto it when urinating, but I can stretch it out and that usually helps.

My sex drive is much lower than it used to be. Although not impossible, I have a difficult time getting an erection. Needless to say, I have not been sexually active during this time.

Last July I had a physical and did all of the usual blood and urine tests. Everything came back normal. I didn't realize it at the time, but my erectile problems had already begun.

At that time, I wasn't on the Remeron or Klonopin yet. I initially attributed my problems to new medications or the depression I was experiencing. Although my mood has improved since then, the problems with my penis seem just as bad.

Could this be a side effect of my medications, an infection, or just impotence?

As embarassing as this is, I'm afraid of going to the doctor unless I know for sure it's a serious matter.

 
Sponsors Lightbulb
   
Old 01-22-2008, 10:45 AM   #2
Senior Veteran
(male)
 
Join Date: Jul 2007
Location: Austin, Texas
Posts: 920
Bengie HB User
Re: Penis shrinkage because of medication?

Quote:
Originally Posted by ashhill View Post
I am a 24/m. 6'0" and 215 pounds.

I have a few medical conditions that I regularly take medicine for. I'm on Adderall/Ritalin for daytime sleepiness and I also take Remeron for depression and Klonopin at bedtime so I can tolerate a CPAP machine because I have a mild case of sleep apnea. I'm also on Nexium for acid reflux.

Could this be a side effect of my medications, an infection, or just impotence?

As embarassing as this is, I'm afraid of going to the doctor unless I know for sure it's a serious matter.
most of your symptoms, fatigue int he day, sleep apnea, depression, libido problems, erectile disfunction are signs of low testosteron. Did you get a copy of your lab results? Did they check that? just because it was in the normal range might not actually mean its normal. a t count of 250 is considered normal but most guys start having problems when the score gets in teh low 400's.

Lots of doctors just treat the symptoms of low T because the test says its normal. You may be taking all that medicine for now reason.


your description of having to pull it so you could have enough to hold to urinate sounds just like me before I got diagnozed. I would get so sleepy during the day at work I would go to my car and take naps. depressed all the time.

 
Sponsors Lightbulb
   
Old 01-22-2008, 06:18 PM   #3
Newbie
(male)
 
Join Date: Jan 2008
Location: Los Angeles, CA, USA
Posts: 2
ashhill HB User
Re: Penis shrinkage because of medication?

To my knowledge I have never been tested for testosterone.

Today after running some errands I came home and noticed my penis had shrunken so much, the head was momentarily buried in the foreskin. I guess you could call that inverted.

I can't begin to say how embarrassing this is. I'm afraid of what is happening to me, and I'm afraid of going to the doctor. All of my medical records are computerized now, so "shrunken penis" will be attached to my name forever, allowing any doctor/nurse/office person to read it. I know my concerns about my medical records are irrational, but I can't stop myself from worrying about it.

 
Old 01-23-2008, 11:05 AM   #4
Senior Veteran
(male)
 
Join Date: Jul 2007
Location: Austin, Texas
Posts: 920
Bengie HB User
Re: Penis shrinkage because of medication?

Quote:
Originally Posted by ashhill View Post
To my knowledge I have never been tested for testosterone.

Today after running some errands I came home and noticed my penis had shrunken so much, the head was momentarily buried in the foreskin. I guess you could call that inverted.

I can't begin to say how embarrassing this is. I'm afraid of what is happening to me, and I'm afraid of going to the doctor. All of my medical records are computerized now, so "shrunken penis" will be attached to my name forever, allowing any doctor/nurse/office person to read it. I know my concerns about my medical records are irrational, but I can't stop myself from worrying about it.
well, you need to have that checked soon. You dont have to tell your doctor that your penis is shrunken. Just tell them that you are having ED problems and you think all your problems stem from Low T or other hormonal problem.

you need your Free T, Total T, TSH, T3, T4, estradiol and Estrogen checked.

What your describing is the exact same thing that was happening to me. It would feel so weird that the head would pull in so far.

Get your hormons checked.

adn if your doctor says well your on depression meds that can cause ED (which is can) point to all yoru symptoms then show him what low T causes. All the things your are taking different meds for could just be symptoms. Get a copy of yoru lab test. You may have to fight for the test because most doctors have absolutly no idea how to treat male hormon problems.

 
Old 01-24-2008, 09:03 PM   #5
Newbie
(male)
 
Join Date: Oct 2005
Posts: 6
Biggie444 HB User
Re: Penis shrinkage because of medication?

Boy was I glad to see your post,I've had this exact same problem for several Mo.I thought it was just getting older (66) Now I can at least have something to talk to the Dr. about.I take a water pill and as often as I have to urinate it's been a real pain.Thanks.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Shrinkage of Penis gregnaboy Men's Health 0 02-28-2010 02:42 PM
Over masuturbation causing penis shrinkage and curvature jjwadle Sexual Health - General 8 08-07-2009 08:22 AM
penis pumping for vitality hairier yet.. Sexual Health - Men 7 11-10-2007 10:53 PM
Sore Penis Head even when Inactive - Slight ED & Extra Flaccid WayDownSouth Sexual Health - Men 1 09-18-2007 12:32 PM
strange penis problem John_33 Sexual Health - Men 2 07-01-2007 10:48 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!